Authors: LingLi Xia Jing Yang
Publish Date: 2013/06/05
Volume: 56, Issue: 7, Pages: 1485-1508
Abstract
In this paper explicit determination of the cyclotomic numbers of order l and 2l for odd prime l ≡ 3 mod 4 over finite field mathbbF q in the index 2 case are obtained utilizing the explicit formulas on the corresponding Gauss sums The main results in this paper are related with the number of rational points of certain elliptic curve called “Legendre curve” and the properties and value distribution of such number are also presented
Keywords: